# SDR DJFA2004036

- Difficulty date: November 24, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N699CW
- Make and model: Cndair CL6002B16
- Aircraft serial: 5009
- Aircraft time: 10,564 hours, 5,438 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 6003303025
- Part serial: 8289
- Condition: Burned
- Location: Left
- Part time: 2,945 hours, 1,683 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED WHILE AT CRUISE FL370 APPROXIMATELY 35 MINUTES AFTER TAKEOFF, NOTED AN ELECTRICAL HOT/BURNING ODOR.  OXYGEN MASKS WERE DONNED AND AIRCRAFT DIVERTED TO KSFB.  MAINTENANCE FOUND THE INSULATION MELTED AND NR 2 POWER LUG SHORTED ON THE LEFT WINDSHIELD.  ALSO, FOUND WAS A DEFECTIVE POWER SUPPLY FOR THE OVERHEAD LIGHTING.  LEFT WINDSHIELD AND POWER SUPPLY PART NUMBER 449-2 WERE REPLACED.  AIRCRAFT WAS RETURNED TO SERVICE.
